Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 82, NWS Miami, FL
NWS Miami, FL issued this marine weather statement at Jun 17, 2007, 3:19 PM EDT. It was in force for 56 min.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2007, 3:19 PM EDT (19:19 UTC)
- Expired
- Jun 17, 2007, 4:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this marine weather statement went out at Jun 17, 2:29 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 17, 2:29 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 229 PM EDT SUN JUN 17 2007 .DISCUSSION...OLD TROUGH BOUNDARY HAS PARKED ITSELF ACROSS S FLA AND WITH VERY WEAK UPPER FLOW PATTERN, GFS NOW KEEPS THIS MOISTURE OVER US THROUGH MID WEEK. WITH UPPER TROUGHING THAT HAD BEEN JUST OFF THE MID ATLANTIC COAST EXITING TO THE NORTHEAST, STEERING FLOW WILL BECOME EXTREMELY WEAK NEXT FEW DAYS. SHORTWAVE WILL BE MOVING THROUGH THE SOUTHERN PLAINS ON MONDAY WITH WEAK RIDGING ACROSS THE FLA PENINSULA. THIS WILL KEEP S FLA IN STEERING FLOW THAT CONTINUES TO FAVOR THE E CST BUT DEVELOPMENT POSSIBLE ALONG THE W CST BEFORE MOVING INLAND WITH SUCH WEAK STEERING. THE STEERING BECOMES EVEN WEAKER ON TUESDAY AND WEDNESDAY SO HAVE BROAD BRUSHED POPS EQUALLY EVERYWHERE WITH GFS ADVERTISING HIGHEST POPS OVER THE SOUTHERN ZONES. THE GFS FOR TWO RUNS IS NOW SHOWING A SHORTWAVE ALONG WITH ASSOCIATED SFC LOW MOVING INTO THE NORTHEAST GOFMEX ON THURSDAY INTO THE WEEKEND. THE 12Z MEX IS NOW SHOWING LIKELY POPS ON THURSDAY AND MAY HAVE TO INCREASE THE POPS FOR THAT TIME FRAME IF THIS TREND CONTINUES. && .AVIATION...MOSTLY VFR CONDITIONS WILL PREVAIL ACROSS THE SOUTHERN REGION OF SOUTH FLA WITH SCT TO NMRS TSRA OVER THE NORTHERN SECTIONS. MVFR CONDITIONS CAN BE EXPECTED AT KFLL, KFXE AND KPBI UNTIL 20Z AND ISOLD IFR CONDITIONS ALSO POSSIBLE AND WILL AMEND AS NEEDED. CONVECTION WILL MOVE OFFSHORE EAST COAST AFT 20Z WITH CONVECTION AGAIN FIRING UP MONDAY AFTERNOON AND MOSTLY AFFECTING EAST COAST TERMINALS. && .MARINE...VERY LIGHT WINDS THROUGH THE FCST CYCLE WILL KEEP SEAS LESS THAN 4 FT. MARINE HAZARDS WILL CONTINUE TO BE SCT TO NMRS TSRA MOSTLY IN THE AFTERNOON AND EARLY EVENING HOURS. && .FIRE WEATHER...NO CONCERNS OR PROBLEMS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 88 76 86 / 20 60 30 50 FORT LAUDERDALE 76 87 76 87 / 20 60 30 60 MIAMI 76 88 74 86 / 20 60 30 60 NAPLES 74 89 74 89 / 10 40 10 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...30/KOB SHORT TERM/AVIATION...57/DG
Hazardous weather outlook, Jun 17, 1:15 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 115 PM EDT SUN JUN 17 2007 FLZ063-066>075-168-172>174-180515- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 115 PM EDT SUN JUN 17 2007 ...THUNDERSTORMS LIKELY ALONG WITH LOCALLY HEAVY RAINFALL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN IMPACT FROM THE STORMS WILL BE LOCALLY HEAVY RAINFALL AND DANGEROUS LIGHTNING STRIKES. TORNADOES: THERE IS A SLIGHT CHANCE OF A BRIEF TORNADO DEVELOPING WITH STORMS THAT INTERACT WITH THE EAST COAST SEA BREEZE THIS AFTERNOON. WATERSPOUTS: A WATERSPOUT IS POSSIBLE WITH THE STORMS WHICH MOVE INTO THE NEAR SHORE ATLANTIC WATERS AND BISCAYNE BAY LATE THIS AFTERNOON AND EARLY THIS EVENING. FLOODING: LOCALIZED HEAVY RAINFALL COULD PRODUCE FLOODING OF LOW LYING ROADWAYS AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED WITH DANGEROUS LIGHTNING EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FUNNEL CLOUDS AND RAINFALL AMOUNTS OF 3 INCHES OR MORE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 17, 2:32 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 232 PM EDT SUN JUN 17 2007 FLZ067-068-071-072-168-172-171900- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 232 PM EDT SUN JUN 17 2007 AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF LION COUNTRY SAFARI TO MARGATE...MOVING EAST AT 10 MPH. SOME LOCATIONS TO BE AFFECTED WILL BE CORAL SPRINGS...PARKLAND...AND BOCA RATON. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING STRIKES. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW GUSTY WINDS OF 40 TO 50 MPH ARE POSSIBLE AS WELL...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. DG
Special weather statement, Jun 17, 2:57 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 257 PM EDT SUN JUN 17 2007 FLZ066>068-072-168-172-171945- HENDRY FL-INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL- 257 PM EDT SUN JUN 17 2007 AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS...EXTENDING FROM LA BELLE IN HENDRY COUNTY EAST TO BELLE GLADE IN PALM BEACH COUNTY...EXTENDING TO SOUTHEASTERN PALM BEACH AND EASTERN BROWARD COUNTIES. THE STRONGEST STORMS WILL AFFECT AREAS BETWEEN BOYNTON BEACH AND COCONUT CREEK. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW OTHER IMPACTS FROM THIS BAND OF STORMS WILL BE TORRENTIAL RAINFALL REDUCING VISIBILITIES TO A QUARTER MILE OR LESS...AND GUSTY WINDS OF 40 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. DG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:28 PM EDT | Marine Weather Statement | MFL | 62 min | |
| Jun 17, 1:48 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 29 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 19 min |
| Jun 17, 4:25 PM EDT | Marine Weather Statement | MFL | 95 min | |
| Jun 17, 5:10 PM EDT | Marine Weather Statement | MFL | 65 min | |
| Jun 17, 5:43 PM EDT | Severe Thunderstorm Warning | MFL | Monroe | 48 min |
| Jun 17, 6:07 PM EDT | Special Marine Warning | MFL | 27 min |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.